# SDR CALA2024100700757

- Difficulty date: October 3, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N66825
- Make and model: Boeing 737924ER
- Aircraft serial: 42748
- Aircraft time: 31,058 hours, 11,349 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: 146A74106
- Condition: Missing
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

LAV SERVICE DOOR FOUND MISSING ON ARRIVAL. PICTURE ADDED. REF LOGPAGE 9447573 FOR CORRECTIVE ACTION.
